# SDR ASAA2015040211229

- Difficulty date: April 2, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 25,981 hours, 8,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW 17 DEF MISSING EMERGENCY LIGHT COVER. GROUNDED - YES. INSTALLED NEW EMERGENCY EXIT LIGHT COVER @ ROW 17 DEF AS REQUIRED. OPS CKD GOOD, REF AMM 33-51-01-960-801.
